# SDR C2XA04IA154

- Difficulty date: November 28, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,456 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 16304
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING ROUTINE INSPECTION THE REAR CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY POWER SUPPLY IN ACCORDANCE WITH EMB-145 AMM 33-50-04 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
